will i have withdrawl symptons, I am also concerned on how well it works for pain
Not sure that I have the complete picture here. Are you stopping the oxycontin and going to another medication or just stopping the oxycontin? If you stop the oxycontin abruptly without tapering and are not changing to another opiate, you will have withdrawals. If you are changing to a different opiate from the oxycontin as long as the conversion is done correctly by the doctor you shouldn't have to suffer any withdrawals.
If you could tell us what medicine you are changing to might be able to answer the question better. Just hit comment and add the info, be happy to answer further then.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2011 • 2 answers
Posted 10 Jun 2011 • 2 answers
Posted 12 Jul 2011 • 2 answers
Posted 15 Jan 2013 • 1 answer
Posted 13 Jul 2016 • 2 answers